Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal-Scalp Itching???? JackD

Posted by KrissyP on March 10, 2003, at 14:18:39

In reply to Re: Lamictal-Scalp Itching????, posted by JackD on March 10, 2003, at 13:47:04

Hi there, For a few days, I thought I was the only one who is experiencing this-it's weird huh?
I am upping the dose of Lamictal next week, I hope I don't feel too sunburned lol
I haven't had many pimples pop up. I just ITCH, my arms, my back, my legs, and my scalp.
It may be my laundry soap, but I doubt it.
hehehe-I weave my hair-blonde. I've been a blonde most of my life. What do you do to help this "scalp problem"???
All the best, keep posting:-)

HA! Finally someone who has this same problem. Yes, Lamictal seems to make my scalp very sensitive in general, but especially so when i up the dose. It's like my head is sunburnt. It also gives me a ton of pimples on my chest (sorry for the mental image). Have you had that too? More pimples in general? What color did you color your hair to and from what? Heh, just curious.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KrissyP thread:207573